# SDR UIEA2016063000547

- Difficulty date: June 27, 2016
- Submitted: July 1, 2016
- Operation: Air carrier
- Aircraft: N648GT
- Make and model: Boeing 767-33AER
- Aircraft serial: 27310
- Aircraft time: 89,704 hours, 17,403 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Valve
- Condition: Loose
- Location: Apu
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU BLEED PRESSURE DROPPED FOLLOWED BY PACK SURGE ON GROUND AFTER ENGINES SHUTDOWN.  PERFORMED PNEUMATIC LEAK TEST ON APU SENSOR LINES FOUND SURGE VALVE LOOSE.  RE-TIGHTENED IAW MM 49-53-02.
